# SDR ANCF2011052900090

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N411AV
- Make and model: Airbus A320-232
- Aircraft serial: 4011
- Aircraft time: 5,815 hours, 5,024 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AFTER T/O THRUST WAS APPLIED AT 50 PERCENT POWER SET, POWER DROP TO 21.1 PERCENT ON RIGHT ENGINE, AIRCRAFT TURN TO THE RIGHT, REJECTED T/O WAS EXCECUTED.  IAW TSM 77-00-00-810-852, OPERATIONAL TEST OF THE FADEC ON GROUND WITH ENGINE NON-MOTORING PERFORMED, IAW AMM 73-21-50-210-002, VISUALLY CHECK OF J9/J10 HARNESS CONNECTORS WERE PERFORMED SATISFACTORY, AND IAW AMM 71-00-00-710-025 ACELERATION CHECK OF ENGINE 2 PERFORMED SATISFACTORY.
